Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some new factorizations of $2^n \pm 1$


Author: D. H. Lehmer
Journal: Bull. Amer. Math. Soc. 39 (1933), 105-108
DOI: https://doi.org/10.1090/S0002-9904-1933-05571-4
This work is cited by: Bull. Amer. Math. Soc., Volume 45, Number 2 (1939), 132--137
MathSciNet review: 1562560
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1933-05571-4

American Mathematical Society